# SDR QXEA200400875

- Difficulty date: December 11, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 7,993 hours, 8,717 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRETTING CORROSION AROUND NUMEROUS BOLT HOLES, LEFT WING, BETWEEN STATION YW117.5-136.3.  REPAIRED IAW RD 8/4-57-399 AND HORIZON AIR EA 6-57-268.
